Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Abstract view

Erratum: Cartan Subalgebras of $\mathrm{gl}_\infty$

Open Access article
 Printed: Sep 2011
  • K. H. Neeb,
    Fachbereich Mathematik AG5, Schlossgartenstr. 7, D-64289 Darmstadt, Germany
  • I. Penkov,
    School of Engineering and Science, Mathematics, Jacobs University Bremen, 28725 Bremen, Germany
Format:   HTML   LaTeX   MathJax   PDF  


We correct an oversight in the the paper Cartan Subalgebras of $\mathrm{gl}_\infty$, Canad. Math. Bull. 46(2003), no. 4, 597-616. doi: 10.4153/CMB-2003-056-1
MSC Classifications: 17B65, 17B20 show english descriptions Infinite-dimensional Lie (super)algebras [See also 22E65]
Simple, semisimple, reductive (super)algebras
17B65 - Infinite-dimensional Lie (super)algebras [See also 22E65]
17B20 - Simple, semisimple, reductive (super)algebras

© Canadian Mathematical Society, 2018 :